# SDR REXA2025021000178

- Difficulty date: February 4, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N909XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15141
- Aircraft time: 38,005 hours, 27,362 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Inoperative
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDSHIELD HEAT CONTROLLER POPPED DURING CRUISE. SPARKS SMOKE AND FUMES PRESENT, SIMULTANEOUSLY DISPLAYING RIGHT WINDSHIELD HEAT CAUTION MSG. RAN RIGHT WINDSHIELD HEAT QRH PROCEDURE AND SHUT OFF RIGHT WINDSHIELD HEAT CONTROLLER. THERE WERE NO POPPED CIRCUIT BREAKER OR CRACKS ON RIGHT WINDSHIELD PRESENT.    C/W TS 002736-R1 PLACED RH W/S HEAT ON MEL IAW MEL 30-41-1A . PLACARD INSTALLED MOC NOTIFIED 103619 , NO DAMAGE NOTED ON W/S////////REMOVED & REPLACED RH WINDSHIELD IAW JC 900-56-900-901. OPS & LEAK CHECKS GOOD. THIS CLEARS CONTROL #4041353-1. MMO2 UPDATED, PLACARD REMOVED,  MOC #7821
